# SDR 2002F00922

- Difficulty date: September 22, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT FOUND R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED R2 DOOR BATTERY PACK.  OPS CHECKED OK IAW 33-50-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
